# SDR UIEA2020031300382

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,590 hours, 15,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN BETWEEN STA 1562/1582 AND STRINGER S-24L / S-25L, AT THE VACUUM OUTLET NOZZLE.(  FUSELAGE SKIN REPAIRED / PER SRM 53-60-01-2R-3 REPAIR 3. SEE RAM FORM N662GT-20-02.  )
